MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Model Number SET-0014-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The following has been reported: nurse reported: "patient pump was alarming for downstream occlusion when rn went to clear the pump, noticed that there was blood leaking from the cassette down the pump and onto the floor.There was a blood tubing product issue reported at the (b)(6) location.Patient harm: no".A preliminary review of the logs identified the following issue: administration set leak (external part).An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key25204843
Report Number3014732157-2026-02186
Device Sequence Number21036820
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA25L15268
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown